Pregnancy Pains

1 Replies
rose - April 5

i used clomid on days 3-7....i am now on day 19 and my lower abdomen is very tender....it hurts to touch it or when i cough or sneeze...does anyone know if this could be an early pregnancy sign (this early???) or if this is a side effect of the clomid? i dont go back to the doc. until day 28....this is my first round of clomid so i am not sure of its side effects...(ive had very little)...thanks!!!

 

S - April 5

I don't know about the clomid because I didn't take. But I had period like pains going on 2 weeks before my period was due. They usually start about a week before for me. It turned out I was pregnant. I hurt me when I sneezed and coughed also!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?